# SDR AALA202504165893

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N300UB
- Make and model: Boeing 737-8
- Aircraft serial: 44506
- Aircraft time: 591 hours, 226 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPEAT RECURRING ISSUE WITH GEAR WARNING HORN GOES OFF WHEN THROTTLES PULLED BACK, ALONG WITH 3 RED GEAR LIGHTS. HORN CUTOUT WILL SILENCE THE HORN.HAD TO REDUCE SPEED IN CRUISE AND WHEN THRUST WAS REDUCED, THE HORN WENT OFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
